Advertisement

Annali di Matematica Pura ed Applicata

, Volume 88, Issue 1, pp 155–176 | Cite as

Urysohn’s lemma for g-functions and homotopy extension theorem

  • R. G. Lintz
Article
  • 36 Downloads

Summary

We give here a generalization of the classical Urysohn’s lemma for g-functions and apply it to the proof of the homotopy extension theorem for g-functions. It was also necessary to generalize the concept of algebraic operation, what is interesting in itself.

Keywords

Extension Theorem Algebraic Operation Homotopy Extension Homotopy Extension Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. [1]
    R. G. Lintz,Generalized functions and Cech homology theory, Annali di Mat. Pura. ed. Applicata (IV) Vol. LXXXII, pp. 45–48 (1966).CrossRefMathSciNetGoogle Scholar
  2. [2]
    -- --,On relations between usual continuous functions and generalized continuous functions. Ib. bb. 97–104 (1966).Google Scholar
  3. [3]
    -- --,Homotopy for g-function and generalized retraction, Ib. pp. 241–258 (1970).Google Scholar
  4. [4]
    —— ——,Foundations of a new theory of topological manifolds, Ib. (IV), Vol. LXVII, pp. 301–348 (1965).MathSciNetGoogle Scholar
  5. [5]
    R. L Wilder,Topology of Manifolds, A. M. S. Colloq. Publ. Vol. XXXII, (1949).Google Scholar
  6. [6]
    P. Urysohn,Über die Mächtigkeit der zusammenhangenden Mengen, Math. Ann. 94(1925), p. 290.Google Scholar
  7. [7]
    P. Alexandroff andH. Hopf,Topologie, Springer Verlag, Berlin (1935) pp. 74.Google Scholar

Copyright information

© Nicola Zanichelli Editore 1971

Authors and Affiliations

  • R. G. Lintz
    • 1
  1. 1.McMaster UniversityHamiltonCanada

Personalised recommendations